# SDR AALA202002049012

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: Y0052
- Part serial: 8058
- Condition: Failed
- Location: Generator
- Part time: 45,946 hours, 21,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMER GEN TEST FAILED. REMOVED AND REPLACED DC ESSENTIAL TRANSFORMER RECTIFIER (1PE) IAW AMM 24-34-51.
